# SDR ASAA2013011293733

- Difficulty date: January 12, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 43,600 hours, 24,081 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 2 Slat
- Component: Slat, Boeing
- Component part number: 65C26602311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT OTBD T/E WEDGE IS DELAMINATED ON THE LOWER SURFACE.  REPAIRED LT WING NR 2 SLAT OTBD T/E EDGE ON LOWER SURFACE IAW SRM 51-70-10, REPAIR 4.
